# SDR SIMA20150731003

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 41,657 hours, 34,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FORWARD EMERGENCY LIGHT INOPERATIVE.  R & R LIGHT BULB FOR LEFT EXTERIOR FORWARD EMERGENCY LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
